Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had loss of peripheral vision. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
My 16 1/2 year old son has briefly had loss of peripheral vision 3 times while playing basketball ' lifting weighs and after in hot tub after working out. His pediatrics said could be dehydrated. Wants him to see neurologists. What could this be? He otherwise is healthy. Once he got headache afterwards
Posted Fri, 6 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 53 minutes later
Brief Answer: Transient loss of vision, no need to worry. Detailed Answer: Hello, welcome to health care magic Loss of vision for few seconds with complete recovery is because of transient decrease in blood supply . This can be because of tiredness, hypotension, migraine..... Since he is young and only 16 years old it cannot be because of neurological problems like arteritis which are seen in older age. Hence no need to worry, however he can get one opinion from neurologist to rule out the rare causes like arteritis and treatment for migraine. Hope I have answered your query. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor